# SDR DALA13066019003

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 57,202 hours, 41,762 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOTED RT FWD OVERWING EMERGENCY EXIT DOOR PAN IS CRACKED FWD OF LATCH LUG, IN RADIUS.  HEAT TREATED DOUBLERS WERE INSTALLED IAW SRM 53-05, FIG 32.
